# SDR DALA2020081802809

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED INTERCOSTAL ANGLE BTW STA. Y=1420 AND Y=1440 BL=0 AT MAIN DECK FLOOR STRUCTURE AT AFT CARGO COMPARTMENT. REPAIRED PER SRM 53-00-51.
